# SDR F3LA98027

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 360-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON STRINGER 10-R, BS 360-540.  MAINTENANCE REMOVED CORRODED AREAS, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-30-3, FIGURE 16, AND SRM 51-30-2.  (M)
